| Catalog Number |
CS-15242-SP |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "(b)(6) 2025, in the course of dialysing a patient, the doctor found luer hub/fitting has crack." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 9680794-2025-00441, and 9680794-2025-00442.
Additional Manufacturer Narrative
(b)(4) the customer returned one connector assembly from a hemodialysis kit for analysis.Signs of use were observed in the form of biological material on the unit.Visual analysis revealed a crack in the red arterial luer hub.Additional stress marks were observed on both luer hubs.No other defects were observed on the returned device.A manual tug test confirmed both luer hubs were securely attached to their respective lumens.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit states, "repeated over tightening of bloodlines, syringes and caps will reduce connector life and could lead to potential connector failure." the report of a cracked luer hub was confirmed through complaint investigation of the returned sample.Visual analysis revealed that the red arterial luer hub was cracked at the proximal end.Additional signs of stress were observed on both hubs that are consistent with overtightening or repeated tightening of the hubs.A device history record review was performed, and no relevant findings were identified.Based on the customer report and the sample received, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported " on (b)(6) 2025, in the course of dialysing a patient, the doctor found luer hub/fitting has crack." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 9680794-2025-00440, 9680794-2025-00441, and 9680794-2025-00442.